Alert archive / California / Wind Advisories in 2015

Wind Advisory 62, NWS Los Angeles, CA

November 24, 2015

NWS Los Angeles, CA issued this wind advisory at Nov 24, 2015, 8:30 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 8:30 PM PST (04:30 UTC)
Expired
Nov 25, 2015, 12:18 PM PST
In force
16 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WWUS76 KLOX 250430
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
830 PM PST TUE NOV 24 2015

...GUSTY WINDS TO DEVELOP ACROSS THE MOUNTAINS...DESERT AND
SOUTHERN SANTA BARBARA COUNTY TONIGHT...

...FREEZING TEMPERATURES EXPECTED ACROSS POTIONS OF SOUTHWEST
CALIFORNIA LATE WEDNESDAY NIGHT INTO THURSDAY MORNING...

.A COLD FRONT MOVING OVER THE REGION WITH A COLD LOW PRESSURE
SYSTEM WILL BRING GUSTY WINDS TO PORTIONS OF THE AREA THROUGH AT
LEAST WEDNESDAY NIGHT. A COLD AIR MASS WILL SETTLE INTO THE REGION
AND BRING FREEZING TEMPERATURES TO SOME INTERIOR AREAS WEDNESDAY
NIGHT INTO THURSDAY MORNING. THE INTERIOR VALLEYS OF SAN LUIS
OBISPO COUNTY...THE SANTA YNEZ VALLEY...AND THE OJAI VALLEYS ARE
MOST AT RISK. THE ANTELOPE VALLEY AND CUYAMA VALLEY WILL ALSO
EXPERIENCE SUB- FREEZING TEMPERATURES...HOWEVER THOSE AREAS HAVE
ALREADY HAD SEVERAL FREEZE EVENTS THIS SEASON.

CAZ053-054-251230-
/O.NEW.KLOX.WI.Y.0062.151125T0430Z-151126T0600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
830 PM PST TUE NOV 24 2015

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS.
THIS ADVISORY IS IN EFFECT UNTIL 10 PM PST WEDNESDAY.

* WINDS AND TIMING...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 45 TO 50 MPH THIS EVENING WILL SHIFT TO WEST TO
  NORTHWEST AFTER MIDNIGHT TONIGHT AND PERSIST THROUGH WEDNESDAY
  EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-251230-
/O.NEW.KLOX.WI.Y.0062.151125T0430Z-151126T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
830 PM PST TUE NOV 24 2015

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT
UNTIL 10 PM PST WEDNESDAY.

* WINDS AND TIMING...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 45 TO 50 MPH THIS EVENING WILL SHIFT TO WEST TO
  NORTHWEST AFTER MIDNIGHT TONIGHT AND PERSIST THROUGH WEDNESDAY
  EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-251230-
/O.NEW.KLOX.WI.Y.0062.151125T0430Z-151126T0600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
830 PM PST TUE NOV 24 2015

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY. THIS ADVISORY IS IN EFFECT UNTIL 10 PM PST
WEDNESDAY.

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30
  MPH WITH GUSTS TO 45 MPH WILL DEVELOP AND OCCUR THROUGH LATE
  WEDNESDAY EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ036-037-044-251230-
/O.CON.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/
SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES...
ATASCADERO...SANTA PAULA...FILLMORE...OJAI...PIRU
830 PM PST TUE NOV 24 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 
  AND 32 ARE EXPECTED LATE WEDNESDAY INTO EARLY THURSDAY. 

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR
LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS.
PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED.
VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR
BARN.

&&

$$

HALL
2 follow-up statements
759 
WWUS76 KLOX 251201
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
401 AM PST WED NOV 25 2015

...GUSTY WINDS TO ACROSS THE MOUNTAINS...DESERT AND SOUTHERN
   SANTA BARBARA COUNTY...

...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF SOUTHWEST
   CALIFORNIA THURSDAY MORNING...

.COLD AIR SPILLING INTO THE REGION WILL BRING GUSTY WINDS TO
THROUGH TONIGHT. THE COLD AIR WILL BRING FREEZING TEMPERATURES
TO SOME INTERIOR AREAS THURSDAY MORNING. THE INTERIOR VALLEYS OF
SAN LUIS OBISPO COUNTY...THE SANTA YNEZ VALLEY...AND THE OJAI
VALLEYS ARE MOST AT RISK. THE ANTELOPE VALLEY AND CUYAMA VALLEY
ARE NOT INCLUDED IN THIS FREEZE WATCH EVEN THROUGH THEY WILL ALSO
EXPERIENCE SUB- FREEZING TEMPERATURES...SINCE BOTH AREAS HAVE
ALREADY HAD TWO FREEZE EVENTS THIS SEASON.

CAZ053-054-252015-
/O.CON.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
401 AM PST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH
  GUSTS TO 50 MPH WILL PERSIST THROUGH THIS EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-252015-
/O.CON.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
401 AM PST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH
  GUSTS TO 50 MPH WILL PERSIST THROUGH THIS EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-252015-
/O.CON.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
401 AM PST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30
  MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH THE EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ036-037-044-252015-
/O.CON.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/
SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES...
ATASCADERO...SANTA PAULA...FILLMORE...OJAI...PIRU
401 AM PST WED NOV 25 2015

...FREEZE WATCH REMAINS IN EFFECT FOR THURSDAY MORNING...

* TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 AND
  32 ARE POSSIBLE EARLY THURSDAY.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR
LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS.
PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED.
VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR
BARN.

&&

$$

ASR
735 
WWUS76 KLOX 252018
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1218 PM PST WED NOV 25 2015

...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA LATE TONIGHT INTO THURSDAY MORNING...

.COLD AIR SPILLING INTO THE REGION WILL BRING GUSTY WINDS TO
THROUGH TONIGHT. THE COLD AIR WILL BRING FREEZING TEMPERATURES TO
SOME INTERIOR AREAS THURSDAY MORNING. THE INTERIOR VALLEYS OF SAN
LUIS OBISPO COUNTY AND THE OJAI VALLEYS ARE MOST AT RISK.

CAZ039-052>054-059-252130-
/O.CAN.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS...
ACTON...MOUNT WILSON...SANDBERG...LANCASTER...PALMDALE
1218 PM PST WED NOV 25 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

LOCALLY GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED TO CONTINUE
THROUGH TONIGHT BUT MOSTLY BELOW ADVISORY LEVELS.

$$

CAZ036-252130-
/O.CAN.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ
1218 PM PST WED NOV 25 2015

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE FREEZE WATCH. 

TEMPERATURES ARE EXPECTED TO DROP TO AROUND 32 DEGREES LATER
TONIGHT BUT LIKELY FOR LESS THAN TWO HOURS.

$$

CAZ037-044-260630-
/O.UPG.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/
/O.NEW.KLOX.FZ.W.0016.151126T0800Z-151126T1700Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...
SANTA PAULA...FILLMORE...OJAI...PIRU
1218 PM PST WED NOV 25 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 
  AND 32 ARE POSSIBLE EARLY THURSDAY. 

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 24, 4:17 PM PST, 4 hours 13 minutes earlier.

Area forecast discussion, Nov 24, 4:17 PM PST, 4 hours 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
417 PM PST TUE NOV 24 2015

UPDATED AVIATION SECTION

.SYNOPSIS...

A COLD LOW PRESSURE SYSTEM APPROACHING FROM THE NORTH WILL BEGIN A
COOLING TREND THAT WILL CONTINUE THROUGH THE MIDWEEK. THIS
AFTERNOON THROUGH WEDNESDAY WILL HAVE GUSTY WINDS AND A CHANCE OF
SHOWERS. TEMPERATURES REMAIN COOL INTO THE WEEKEND AS LOW PRESSURE
RETURNS AND BRINGS A SLIGHT CHANCE OF RAIN FOR FRIDAY AND SATURDAY.
WARMING IS POSSIBLE BY EARLY NEXT WEEK.
&&

.SHORT TERM (TODAY-FRI)...AN UPPER LEVEL LOW CURRENTLY ENTERING
NORTHERN CALIFORNIA WILL SETTLE IN OVER THE GREAT BASIN WEDNESDAY. A
COLD FRONT ASSOCIATED WITH THE LOW WILL PUSH THROUGH THE AREA FROM
NORTH TO SOUTH BY TONIGHT BRINGING WITH IT INCREASING CLOUD COVERAGE
WITH SHOWERS POSSIBLE AREA WIDE AREA WIDE WITH THE BEST CHANCES FOR
THE MOUNTAINS AND NORTH OF POINT CONCEPTION. SNOW LEVELS WILL BE
DROPPING THROUGH THE NIGHT...REACHING 4K FEET BY WEDNESDAY.
EXPECTING LIGHT RAINFALL AMOUNTS WITH GENERALLY LESS THAN A QUARTER
OF AN INCH NORTH OF POINT CONCEPTION AND LESS THAN A TENTH OF AN
INCH TO THE SOUTH. MOUNTAIN SNOWFALL AMOUNTS WILL GENERALLY BE AN
INCH OR LESS. SHOWERS EXPECTED TO END BY WEDNESDAY MORNING WITH
CLEARING SKIES WITH THE EXCEPTION OF THE INTERIOR...NORTH FACING
MOUNTAIN SLOPES MAY SEE CONTINUED SCATTERED SHOWER ACTIVITY INTO THE
AFTERNOON HOURS. EXPECT GUSTY NORTHWEST TO NORTH WINDS BEHIND THE
FRONT WITH LOCAL WIND GUSTS TO 40+ MPH ACROSS FAVORABLE NORTH FACING
MOUNTAINS AND NORTHWEST SECTIONS OF THE ANTELOPE VALLEY INCLUDING
LANCASTER. THE LONG STANDING COOLING TREND COUNTINUES INTO WEDNESDAY
WITH FREEZE WATCHES ISSUED ACROSS SOME INTERIOR SECTIONS OF
SLO/SBA/VTU. DAY TIME HIGHS WILL FALL TO THE 60'S ACROSS MOST AREAS
WITH 40S-50S ACROSS THE MOUNTAINS. BY THURSDAY EXPECT MOSTLY CLEAR
SKIES AND CONTINUED COOL TEMPERATURES WITH FREEZING
OVERNIGHT TEMPERATURES ONCE AGAIN A THREAT.

ON FRIDAY ANOTHER IMPULSE ROTATES AROUND THE UPPER LOW BUT MODELS
HAVE BEEN ALL OVER THE PLACE WITH THIS AND CONFIDENCE REALLY LOW ON
ANY RAIN CHANCES. TODAY'S RUNS HAVE BACKED OFF QUITE A BIT AND
TRENDING WEAKER AND MORE OFFSHORE BUT FUTURE RUNS COULD EASILY SWING
BACK STRONGER SO WILL LEAVE SLIGHT CHANCES GOING FOR NOW. EITHER WAY
ANOTHER COOL DAY ON TAP WITH AT LEAST SOME CLOUDS AROUND.

.LONG TERM (SAT-TUE)...CONFIDENCE IN THE FORECAST DROPS EVEN FURTHER
OVER THE WEEKEND AS THE EC AND GFS SHOW VERY DIFFERENT SOLUTIONS
LOCALLY. BOTH HAVE THE SAME OVERALL PATTERN OVER THE WEEKEND WITH A
REX BLOCK ALONG THE WEST COAST AND THE UPPER LOW PORTION OVER
NEVADA. MEANWHILE, SOME ENERGY FROM A SYSTEM MOVING THROUGH THE GULF
OF ALASKA SPLITS OFF AND TRIES TO MERGE WITH THE UPPER LOW. HOWEVER,
THE EC AND GFS HANDLE THIS VERY DIFFERENTLY. THE GFS ACTUALLY DOES
MERGE THIS FEATURE IN WITH THE TROUGH AND BRINGS QUITE A BIT OF
MOISTURE AND ENERGY INTO SOUTHERN CALIFORNIA SATURDAY. THE EC KEEPS
THE TWO FEATURES SEPARATE WITH THE GOA IMPULSE STAYING WELL OFFSHORE.
LITERALLY A DIFFERENCE BETWEEN PERIODS OF RAIN, MAYBE EVEN HEAVY AT
TIMES AND MOSTLY SUNNY SKIES WITH WARMER TEMPS. THE GEM IS SORT OF
A COMPROMISE SOLUTION BUT DEFINITELY MUCH CLOSER TO THE DRY EC
SOLUTION. IT COULD REALLY GO EITHER WAY AT THIS POINT AND AGAIN AM
FORCED TO PUNT AND WAIT FOR HOPEFULLY BETTER CONSENSUS SOON.

DESPITE THE POOR CONFIDENCE SATURDAY ALL THE MODELS FAVOR DRY
AND SLIGHTLY WARMER WEATHER SUNDAY/MONDAY. ON TUESDAY DFFERENCES
RETURN THOUGH AS ANOTHER SYSTEM APPROACHES FROM THE WEST. ONCE AGAIN
THE EC KEEPS THIS ONE OFFSHORE AND DRY FOR OUR AREA WHILE THE
GFS HITS NORTHERN AND CENTRAL CALIFORNIA PRETTY HARD WITH SOME OF THE
ENERGY AND MOISTURE MOVING INTO AT LEAST SLO/SBA COUNTIES. AGAIN
GOING WITH LOW POPS FOR NOW AND WILL SEE HOW THIS EVOLVES.

&&

.AVIATION...25/0015Z.

CEILINGS AT OR BELOW 5000 FEET WILL BECOME PREVALENT AT ALL
TERMINALS THROUGH 06Z...WITH MVFR CONDITIONS LIKELY IN ANY RAINFALL.
THERE IS A CHANCE OF IFR CONDITIONS FOR CENTRAL COAST TERMINALS
THROUGH 18Z IN HEAVIER PRECIPITATION. THERE IS A CHANCE OF PERIOD OF
MODERATE TURBULENCE AND WIND SHEAR AT ALL TERMINALS THROUGHOUT THE
PERIOD.

KLAX AND KBUR...CEILINGS AT OR BELOW 5000 FEET WILL BECOME PREVALENT
THROUGH 05Z. THERE IS A 50 PERCENT CHANCE OF MVFR CONDITIONS WITH
ANY RAINFALL. THERE IS A 40 PERCENT CHANCE OF PERIOD OF MODERATE
TURBULENCE AND WIND SHEAR AT ALL TERMINALS THROUGHOUT THE PERIOD.

&&

.MARINE...24/1000 AM.

HIGH CONFIDENCE FOR WIDESPREAD SMALL CRAFT ADVISORY WINDS AND STEEP
SEAS BY THIS EVENING. BRIEF AND LOCALIZED GALE FORCE WINDS ARE
POSSIBLE...ESPECIALLY OFF THE CENTRAL COAST...AND IN THE CHANNELS
BETWEEN THE ISLANDS. EXPECTING A QUICK IMPROVEMENT IN CONDITIONS LATE
WEDNESDAY INTO THURSDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
COASTAL FLOOD ADVISORY (SEE LAXCFWLOX).
BEACH HAZARDS STATEMENT (SEE LAXCFWLOX).

&&

PUBLIC...MUNROE/MW
AVIATION/MARINE...KITTELL
SYNOPSIS...THORNTON

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 24, 4:00 PM PST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
400 PM PST TUE NOV 24 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-251400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
400 PM PST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

ABNORMALLY LARGE ASTRONOMICAL HIGH TIDES COMBINED WITH WARMER
THAN NORMAL WATER TEMPERATURES WILL RESULT IN VERY HIGH WATER
LEVELS AND THE POTENTIAL FOR MINOR COASTAL FLOODING ONLY DURING THE
MORNING HIGH TIDES WEDNESDAY AND THURSDAY. SUB-FREEZING TEMPERATURES
ARE EXPECTED ACROSS INTERIOR SAN LUIS OBISPO COUNTY...THE SANTA YNEZ
VALLEY...AND THE OJAI VALLEY LATE WEDNESDAY NIGHT INTO EARLY
THURSDAY AND POSSIBLY THURSDAY NIGHT AS WELL.

* COASTAL FLOOD WARNING......SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MW

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 12:18 PM PSTFreeze WarningLOXSanta Barbara21 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.